Sari la conținut
BC Powder Pain Reliever, Cherry Flavor Aspirin Dissolve Packs, 24 Count Powder Packets (2 Pack)

Price:

114,71 lei


BC Powder Pain Reliever, Cherry Flavor Aspirin Dissolve Packs, 24 Count Powder Packets (2 Pack)

https://nutricity.ro/shop/brswgzyebzyr6faz-bc-powder-pain-reliever-cherry-flavor-aspirin-dissolve-packs-24-count-powder-packets-2-pack-176394 https://nutricity.ro/web/image/product.template/176394/image_1920?unique=db0d4ce

Stock Expiry Date*: 19-03-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • BC Cherry Powder Pain Reliever for adults temporarily relieves headaches, backaches, toothaches, muscle aches and menstrual cramps
  • Powerful, dual-action powder headache relief formula works to relieve pain fast
  • Pain relief powder that dissolves faster than pills and contains Aspirin, 845 mg (NSAID), and Caffeine, 65 mg
  • Great-tasting cherry flavor is in convenient, fast-acting, single-serving dissolve packs to get headache relief on-the-go
  • BC powder packets are an OTC medication & treatment that are FSA- & HSA-eligible in the U.S.
  • Contains 2 boxes of BC Powder Cherry Pain Reliever, 24 Powder Packets

114,71 lei 114.71 RON 114,71 lei Taxe incluse

Not Available For Sale

(57,36 lei / ounce)

Displayed price includes all duties & taxes.

  • Marca
  • Aromă
  • Număr de unități
  • Formular element
  • Beneficii de produs
  • Numărul de elemente
  • Forma de dozaj
  • Producătorul
  • Ingrediente
  • Tip de produs
  • Utilizări specifice pentru produs
  • Ingrediente active
  • UPC
  • Denumire model
  • Numărul de identificare comercială globală
  • Numele tipului de pachet
  • Publicul țintă
  • Număr de conținut net
  • Numele mărcii
  • Descrierea intervalului de vârstă
  • Tipul containerului
  • Dimensiuni elemente
  • Caracteristici suplimentare
  • Utilizarea ţintă a părţii corpului

Această combinație nu există.

Contactați-ne
Aspirină
Ingrediente celuloză microcristalină, Gumă de guar, Sucraloză., Manitol, aromă, Dioxid de siliciu coloidal, Active Ingredients (In Each Powder) ... Purposes. Aspirin (NSAID*) 845 mg ... Pain Reliever. Caffeine 65 mg ... Pain Reliever Aid. *Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients Acesulfame Potassium
Utilizări specifice pentru produs Durere menstruală, Cefalee
Ingrediente active Cafeină, Aspirină
Marca BC
Aromă Cireșe
Număr de unități 2.0 Once
Formular element Pulbere
Beneficii de produs Relief de cefalee
Numărul de elemente 1
Forma de dozaj Pulbere
Producătorul Prestige Consumer Healthcare
Tip de produs Aspirin
UPC 042037000066
Denumire model BC Powder | Fast Pain Relief | Aspirin (NSAID) & Caffeine
Numărul de identificare comercială globală 00042037000066
Numele tipului de pachet R
Publicul țintă Unisex-adulți
Număr de conținut net 48 Număr
Numele mărcii BC
Descrierea intervalului de vârstă Adulţi
Tipul containerului pachet
Dimensiuni elemente 3.38 x 3.56 x 3.69 inches
Caracteristici suplimentare Acţiune rapidă
Utilizarea ţintă a părţii corpului Înapoi.
  • Buy Four or More Offer

    Obțineți 5% reducere când cumpărați 4 sau mai multe produse

  • Next Purchase Offer
    Obțineți o reducere de 5% la următoarea achiziție.
  • Ships From(Romania)
    Comenzile sunt procesate și expediate din Brooklyn, SUA.

  • Delivery Offer(Romania)
    Livrare gratuită pentru comenzile eligibile.
Delivery Detail
Timp estimat de livrare: 12–26 zile (internațional).
3–6 zile (domestic).
Safe Checkout
Finalizare de plată sigură garantată
Return Policy

Garanție de returnare de 30 de zile
Achiziții sigure susținute de suport pentru returnare de 30 de zile.

Free Return Pickup
Preluare gratuită pentru retur disponibilă
Ne ocupăm de retururi de la ușa dvs. fără costuri suplimentare.
SKU
BRSWGZYEBZYR6FAZ
Categorie
Asistenţa medicală , Over-the-counter medicamente , Relaxarea durerii , Aspirină
Barcode
042037000066
Tags

 

Turn pain into a distant memory with BC's original pain relief formula. Try our stick powder packs; a fast formula in a more convenient sealed stick pack! BC's powerful combination of ingredients relieves your pain at the speed of powder. Tension headache or back and body aches, BC has specialized pain relief that’s right for you. BC Powder Original Strength Pain Reliever temporarily relieves headaches, backaches, toothaches, muscle aches and menstrual cramps. The unique, dual-action powder formula helps stop minor aches and pains fast. Pour BC Powder on your tongue and follow with a non-alcoholic beverage or mix it with a non-alcoholic beverage and drink. Any way you take it, BC stops pain fast. Whether you choose Original, Cherry, MAX, or Arthritis, trust BC to take care of your pain fast.

Important information

Ingredients

Active Ingredients (In Each Powder) ... Purposes. Aspirin (NSAID*) 845 mg ... Pain Reliever. Caffeine 65 mg ... Pain Reliever Aid. *Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients Acesulfame Potassium, Colloidal Silicon Dioxide, Flavor, Guar Gum, Mannitol, Microcrystalline Cellulose, Sucralose.

Directions

Adults and children 12 years and oven place 1 powder on tongue every 6 hours, while symptoms persist. Drink a full glass of water with each dose, or stir powder into a glass of water or other liquid. Do not take more than 4 powders in 24 hours unless directed by a doctor. Children under 12 years: ask a doctor

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

3.38 x 3.56 x 3.69 inches; 3.7 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

1 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC14689 Gls Group 984228922841 2026-07-21 Track

Avertisment

Suplimentele alimentare nu sunt medicamente. Produsele vândute pe acest site nu sunt destinate să diagnosticheze, trateze, vinde sau prevină vreo boală. Dacă aveți o afecțiune medicală, consultați întotdeauna un profesionist calificat în domeniul sănătății înainte de utilizare. Rezultatele individuale pot varia. Prin plasarea unei comenzi, sunteți de acord să respectați reglementările de import ale țării dumneavoastră. Acoperim dările și impozitele aplicabile acolo unde este specificat.

*Informații despre data expirării:
Vă rugăm să rețineți că data de expirare poate varia de la un lot la altul. Cu toate acestea, garantăm că toate produsele expediate clienților noștri au o durată de valabilitate validă și nu vor fi expirate la momentul livrării.